# SDR AALA20041148

- Difficulty date: November 20, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FORWARD OVERWING EMERGENCY LIGHT EXIT SIGN INOPERATIVE.  REPLACED BATTERY PACK FOR FORWARD OVERWING EMERGENCY LIGHT EXIT SIGN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
